Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 1, 2013, 3:33 PM EDT for Atlantic County, New Jersey. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2013, 3:33 PM EDT (19:33 UTC)
- Expired
- Sep 1, 2013, 4:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 776 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919
WWUS81 KPHI 011933
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT SUN SEP 1 2013
NJZ022-025-012015-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
333 PM EDT SUN SEP 1 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ATLANTIC COUNTY...
AT 330 PM EDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF OCEAN
CITY...MOVING NORTHEAST AT 5 MPH.
LOCAL WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IF ON THE
LOCAL BEACHES, BE AWARE OF THIS NEARBY THUNDERSTORM AND BE PREPARED
TO SEEK SHELTER INDOORS.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THIS STORM WILL BE NEAR LINWOOD AROUND 350 PM...MARGATE CITY AROUND
400 PM...NORTHFIELD AROUND 410 PM AND PLEASANTVILLE AROUND 420 PM.
LAT...LON 3945 7432 3934 7447 3930 7453 3929 7457
3931 7459 3929 7461 3930 7463 3929 7465
3930 7469 3936 7478 3961 7461
$$
FORECASTER: GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 1, 10:35 AM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Sep 1, 10:35 AM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1035 AM EDT SUN SEP 1 2013 .SYNOPSIS... SOUTHERLY WINDS AROUND THE BERMUDA HIGH WILL MAINTAIN WARM, MUGGY AND SUMMER-LIKE CONDITIONS OVER THE AREA FOR SUNDAY AND MONDAY. SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS AT TIMES. THEN A COLD FRONT APPROACHING FROM THE WEST WILL CROSS THE AREA ON TUESDAY, FOLLOWED BY COOLER AND DRIER HIGH PRESSURE FOR TUESDAY NIGHT THROUGH THE REMAINDER OF THE WEEK. A RE-ENFORCING COOL FRONT ON THURSDAY SHOULD HAVE LITTLE OR NO ASSOCIATED PRECIPITATION. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE INITIAL SHORT WAVE/VORTICITY IMPULSE HAS PUSHED TO OUR EAST THIS MORNING. A FEW SHOWERS AND WITH OCCASIONAL LIGHTNING WILL CONTINUE TO MOVE THROUGH NORTHERN NEW JERSEY THIS MORNING. ONCE THESE MOVE OUT OF THE AREA AND/OR DISSIPATE, WE SHOULD HAVE A BREAK IN THE PRECIPITATION FOR A FEW HOURS UNTIL THIS AFTERNOON WHEN A SECONDARY SHORT WAVE APPROACHES FROM THE WEST. THERE REMAINS A FAIR AMOUNT OF INSTABILITY ACROSS THE AREA THROUGH THE DAY, AND WITH THE AMOUNT OF MOISTURE IN THE AIR, EVIDENT FROM THE HIGH PW VALUES, WE EXPECT SHOWERS AND THUNDERSTORMS TO BEGIN DEVELOPING LATER IN THE DAY. THAT BEING SAID, THE CONTINUED LACK OF SHEAR REMAINS THE INHIBITING FACTOR FOR THE LONGEVITY OF THESE STORMS, SO PULSE IS STILL THE PREFERRED MODE. GIVEN THE WEAKER FLOW THAT WILL BE IN PLACE, WE EXPECT THE STORMS BE TO SLOWER MOVERS AND DUMP QUITE A BIT OF WATER WHERE THEY MOVE. LOW STRATUS REMAINS ACROSS A GOOD PORTION OF THE AREA AND WILL TAKE A BIT LONGER TO BURN OFF AND SCATTER OUT. THIS SHOULD OCCUR LATE THIS MORNING INTO THIS AFTERNOON, GIVING WAY TO A FAIR AMOUNT OF SUNSHINE. ONCE THE SUN COMES OUT, WE SHOULD WARM FAIRLY NICELY ONCE AGAIN. A BLEND OF THE MET/MAV WAS USED AGAIN THIS MORNING GIVING WAY TO HIGHS ABOUT 4 TO 5 DEGREES ABOVE NORMAL. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... CONTINUE TO EXPERIENCE MUCH IN THE SAME AS LAST NIGHT THOUGH THERE COULD BE SCATTERED CONVECTION IN PLACE AT THE START OF THE OVERNIGHT PERIOD. BETTER MID-LEVEL IMPULSE CROSSES OVER THE LAKES TONIGHT AND PEGS A FEW BULLS-EYES ACROSS OUR NORTHERN ZONES IN TERMS OF CONVECTION AND QPFS. A STRONG FLOW STILL DOES NOT EXIST ALOFT SO ANY OF THE STORMS THAT DO FORM TONIGHT WILL BE SLOW TO MOVE THROUGH. THE LIGHT SOUTHERLY FLOW WILL ONCE AGAIN PRODUCE STRATUS AND FOG LATE TONIGHT. THIS WILL ALLOW TEMPERATURES TO REMAIN QUITE ELEVATED AGAIN WITH LOWS DIPPING INTO THE LOW-70S IN A LOT OF SPOTS. && .LONG TERM /TUESDAY THROUGH SATURDAY/... THE EXTENDED PERIOD STARTS WITH A SHRTWV TROF DIGGING SEWD THRU THE GRTLKS ON MONDAY AND THEN ACROSS THE MID- ATLANTIC RGN ON TUESDAY. THE ASSOCD COLD FRONT WILL EXTEND APPROX FROM THE LOWER GRTLKS TO THE LOWER OH VLY MONDAY MORNING AND WILL MOVE EWD TO REACH SOMEWHERE INVOF NJ BY TUESDAY MORNING. THE AMS AHEAD OF THE FRONT ON MONDAY WILL REMAIN QUITE MOIST AND SHOULD BECOME SMWHAT UNSTABLE BY MONDAY AFTN...DEPENDING ON HOW MUCH SFC HEATING CAN OCCUR. FCST MAX TEMPS ARE UPPER 80S TO AROUND 90 AND MAX CAPE IS FCST AROUND 2000 J/KG. A SFC TROF IS EXPECTED TO DVLP N-S ACROSS THE FCST AREA ON MONDAY WHICH WILL PROMOTE LOW- LVL CONVERGENCE AND TSTM DEVELOPMENT. A FEW SVR TSTMS ARE POSSIBLE MONDAY AFTN INTO THE EVENING...ALTHO THE BIGGER THREAT MAY WELL BE HEAVY RAIN AND POSSIBLY SOME FLOODING. ON TUESDAY MORNING THE FRONT SHOULD BE MOVG W TO E ACROSS NJ AND VCNTY. BECAUSE OF ITS RATHER SLOW MOVEMENT SOME SHRA AND TSRA ACTIVITY IS EXPECTED TO CONTINUE DURING THE DAY...HWVR POPS SHOULD BE DIMINISHING W TO E DURING THE DAY WITH HIGHER POPS GENLY S/E OF PHL AND ALONG THE COASTAL AREAS. EXPECT ALL PRECIP SHOULD BE ENDED BY LATE TUES AFTN. WITH COOLER AND DRIER AIR MOVING IN BEHIND THE FRONT...MAX TEMPS ON TUES WILL BE SMWHT LOWER THAN MONDAY...AND WITH MORE OF A GRADIENT FROM SE TO NW. OVERNIGHT MIN TEMPS TUES NIGHT WILL BE 10 TO 15 DEG F COOLER AS THE NEW AMS PUSHES IN WITH FULL FORCE. THE FORECAST FOR WED AND BEYOND WAS NOT ALTERED MUCH AS IT LOOKS TO BE DRY WITH NW FLOW ALOFT. ANOTHER COLD FRONT IS FCST TO MOVE ACROSS THE AREA FROM N TO S ON THURSDAY BUT ATTM IT APPEARS THAT AVAILABLE MOISTURE WILL BE RATHER SPARSE SO THERE IS NO MENTION OF PRECIP IN THE FCST. && .AVIATION /14Z SUNDAY THROUGH THURSDAY/... THIS MORNING - THIS AFTERNOON...LOW CIGS CONTINUE TO PLAGUE THE MAJORITY OF THE TAF SITES THIS MORNING AND WILL BE SLOW TO LIFT. IFR/MVFR ARE IN PLACE FROM RDG-PNE-ACY NORTHWARD; SOUTH OF THIS LINE, GENERAL VFR CONDITIONS ARE IN PLACE. AS THE SUN SHINES THROUGH BREAKS IN THE CLOUDS THIS MORNING, IT WILL HELP ERODE THE LOWER CLOUDS, ALBEIT SLOWLY. WE EXPECT EVERYONE TO BE VFR BY THIS AFTERNOON, WHEN ADDITIONAL SHOWERS, AND POSSIBLE THUNDERSTORMS ARE EXPECTED TO DEVELOP. TONIGHT...WITH NO CHANGE TO THE AIRMASS, THOUGH WINDS SHOULD VEER MORE TOWARDS THE SOUTH SLIGHTLY SOUTHEAST A BIT MORE LATER TONIGHT, FOG AND STRATUS SHOULD CONTINUE TO PLAGUE A MAJORITY OF OUR TERMINALS. THOUGHT IT WAS TOO EARLY TO BRING CONDITIONS DOWN OVERNIGHT BUT IT WOULD TAKE QUITE A BIT OF DRY AIR TO PUSH IN TO KEEP CONDITIONS VFR TONIGHT...DO NOT EXPECT THAT TO HAPPEN. OUTLOOK... MONDAY AND MONDAY NIGHT...GENERALLY VFR BUT WITH SOME LOCAL CIG/VSBY RESTRICTIONS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS. TUESDAY...PREDOMINATELY VFR WITH SOME RESTRICTIONS IN SHOWERS AND THUNDERSTORMS. SOME RESTRICTIONS DUE TO FOG POSSIBLE EARLY TUESDAY MORNING. WEDNESDAY THROUGH THURSDAY...VFR. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND TONIGHT AS WE CONTINUE WITH THE SOUTHERLY WINDS. THIS WILL HELP TO KEEP SEAS RUNNING AROUND 4 FEET EARLY THIS MORNING BUT AS THE WINDS BEGIN TO DROP OFF LATER TODAY THE SEAS WILL RELAX A BIT MORE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THIS EVENING AND TONIGHT ACROSS OUR WATERS. OUTLOOK... WINDS AND WAVES SHOULD REMAIN BELOW SCA CRITERIA THROUGH THE COMING WEEK...WITH THE EXCEPTION OF LOCALLY HIGHER WINDS AND SEAS IN THE VICINITY OF THUNDERSTORMS ON MONDAY AND POSSIBLY TUESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...HEAVENER/ROBERTSON SHORT TERM...HEAVENER LONG TERM...AMC AVIATION...AMC/HEAVENER/ROBERTSON MARINE...AMC/HEAVENER
Hazardous weather outlook, Sep 1, 4:15 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 AM EDT SUN SEP 1 2013 NJZ001-007>010-012-PAZ054-055-060>062-103-105-020815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ070-071-101- 102-104-106-020815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-020815- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-020815- DELAWARE BEACHES- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-020815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOME GUSTY WINDS ARE POSSIBLE IN THUNDERSTORMS, MAINLY ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 1, 3:30 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FUNNEL CLOUD MILLVILLE 38.55N 75.11W
09/01/2013 SUSSEX DE LAW ENFORCEMENT
FUNNEL CLOUD OBSERVED BY SEVERAL CITIZENS DROPPING ON A
CORN FIELD OFF RAILWAY ROAD. NO DAMAGE REPORTED.
&&
EVENT NUMBER PHI1300397
GAINESSpecial weather statement, Sep 1, 3:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT SUN SEP 1 2013
NJZ022-025-012015-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
333 PM EDT SUN SEP 1 2013
...A STRONG THUNDERSTORM WILL AFFECT EASTERN ATLANTIC COUNTY...
AT 330 PM EDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF OCEAN
CITY...MOVING NORTHEAST AT 5 MPH.
LOCAL WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS
STORM.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. IF ON THE
LOCAL BEACHES, BE AWARE OF THIS NEARBY THUNDERSTORM AND BE PREPARED
TO SEEK SHELTER INDOORS.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS.
THIS STORM WILL BE NEAR LINWOOD AROUND 350 PM...MARGATE CITY AROUND
400 PM...NORTHFIELD AROUND 410 PM AND PLEASANTVILLE AROUND 420 PM.
LAT...LON 3945 7432 3934 7447 3930 7453 3929 7457
3931 7459 3929 7461 3930 7463 3929 7465
3930 7469 3936 7478 3961 7461
FORECASTER: GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 4:23 AM EDT | Special Weather Statement | PHI | Middlesex | 52 min |
| Sep 1, 4:33 AM EDT | Areal Flood Advisory | PHI | Middlesex | 4 hr |
| Sep 1, 7:24 AM EDT | Special Weather Statement | PHI | Warren | 96 min |
| Sep 1, 7:51 AM EDT | Special Weather Statement | PHI | Hunterdon | 84 min |
| Sep 1, 9:13 AM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 92 min |
| Sep 1, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 61 min |
| Sep 1, 4:13 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Sep 1, 4:25 PM EDT | Special Weather Statement | PHI | Ocean | 65 min |
| Sep 1, 4:40 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 65 min |
| Sep 1, 4:59 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 2 hr |
| Sep 1, 7:25 PM EDT | Special Weather Statement | PHI | Hunterdon | 65 min |
| Sep 1, 7:31 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 119 min |
| Sep 1, 5:37 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery, Philadelphia | 3 hr |
| Sep 1, 7:11 AM EDT | Special Weather Statement | PHI | Montgomery | 64 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.